# SDR DHL2002363523

- Difficulty date: August 9, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: D520181
- Condition: Flaking
- Location: Nr 8 Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 8 AXLE PROTECTIVE SLEEVE HAS INTERNAL BLISTERING AND FLAKING ON NICKEL PLATING.  REMOVED AND REPLACED DAMAGED PROTECTIVE SLEEVE IAW A300 AMM 32-42-22.
